Browse "MA-Journal Papers(저널논문)" byIssue Date

Jump to a point in the index:

Showing results 61 to 80 of 1835

61
A Short Note on Improvement of Agreement Rate

Kim, Doyeob; Kim, Sung-Horesearcher, JOURNAL OF CLASSIFICATION, v.37, no.3, pp.550 - 557, 2020-10

62
FLAG BOTT MANIFOLDS AND THE TORIC CLOSURE OF A GENERIC ORBIT ASSOCIATED TO A GENERALIZED BOTT MANIFOLD

Kuroki, Shintaro; Lee, Eunjeong; Song, Jongbaek; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.308, no.2, pp.347 - 392, 2020-10

63
A copula-based systemic risk measure: application to investment-grade and high-yield CDS portfolios

Choi, So Eun; Jang, Hyun Jin; Choe, Geon Horesearcher, APPLIED ECONOMICS LETTERS, v.27, no.15, pp.1264 - 1271, 2020-09

64
Bayesian latent factor regression for multivariate functional data with variable selection

Noh, Heesang; Choi, Taeryon; Park, Jinsu; Chung, Yeonseungresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.49, pp.901 - 923, 2020-09

65
PRECONDITIONERS FOR A COUPLED PROBLEM BY A PENALTY TERM ARISEN IN AN AUGMENTED LAGRANGIAN METHOD

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.57, no.5, pp.1267 - 1286, 2020-09

66
PTEM: A POPULARITY-BASED TOPICAL EXPERTISE MODEL FOR COMMUNITY QUESTION ANSWERING

Jung, Hohyun; Lee, Jae-Gilresearcher; Lee, Namgil; Kim, Sung-Horesearcher, ANNALS OF APPLIED STATISTICS, v.14, no.3, pp.1304 - 1325, 2020-09

67
PROPAGATION OF THE MONO-KINETIC SOLUTION IN THE CUCKER-SMALE-TYPE KINETIC EQUATIONS

Kang, Moon-Jinresearcher; Kim, Jeongho, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.5, pp.1221 - 1231, 2020-09

68
Rational cobordisms and integral homology

Aceto, Paolo; Celoria, Daniele; Park, JungHwanresearcher, COMPOSITIO MATHEMATICA, v.156, no.9, pp.1825 - 1845, 2020-09

69
Seasonality of suicide: a multi-country multi-community observational study

Yu, Jaeeun; Yang, D.; Kim, Y.; Hashizume, M.; Gasparrini, A.; Armstrong, B.; Honda, Y.; et al, EPIDEMIOLOGY AND PSYCHIATRIC SCIENCES, v.29, no.e163, pp.1 - 10, 2020-08

70
Chemotactic traveling waves with compact support

Choi, Sun-Ho; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.488, no.2, 2020-08

71
Two extensions of the Erdis-Szekeres problem

Holmsen, Andreas F.researcher; Mojarrad, Hossein Nassajian; Pach, Janos; Tardos, Gabor, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.22, no.12, pp.3981 - 3995, 2020-08

72
Large Cliques in Hypergraphs with Forbidden Substructures

Holmsen, Andreas F.researcher, COMBINATORICA, v.40, no.4, pp.527 - 537, 2020-08

73
Tree decompositions of graphs without large bipartite holes

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, RANDOM STRUCTURES & ALGORITHMS, v.57, no.1, pp.150 - 168, 2020-08

74
Robust and Tunable Toggle Switches with Interlocked Positive Feedback Loops

Cuong Nguyen; Kim, Jae Kyoungresearcher; Han, Seung Kee, JOURNAL OF THE KOREAN PHYSICAL SOCIETY, v.77, no.4, pp.323 - 331, 2020-08

75
Proteomic and metabolomic profiling reveals the involvement of apoptosis in meat quality characteristics of ovine M. longissimus from different callipyge genotypes

Ma, Danyi; Yu, Qianqian; Hedrick, Victoria E.; Cooper, Bruce R.; Sobreira, Tiago Jose Paschoal; Oh, Ji-Hwan; Chun, Hyonhoresearcher; et al, MEAT SCIENCE, v.166, pp.108140, 2020-08

76
On an optimal quadrature formula for approximation of Fourier integrals in the space L-2((1))

Hayotov, Abdullo R.; Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.372, 2020-07

77
Temporal Trend of Aedes albopictus in Local Urban Parks of the Republic of Korea

Hwang, Myung-Jae; Kim, Jong-Hun; Kim, Heung-Chul; Kim, Myung Soon; Klein, Terry A; Choi, Juhwa; Sim, Kisung; et al, JOURNAL OF MEDICAL ENTOMOLOGY, v.57, no.4, pp.1082 - 1089, 2020-07

78
Limits of canonical forms on towers of Riemann surfaces

Baik, Hyungryulresearcher; Shokrieh, Farbod; Wu Chenxi, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.2020, no.764, pp.287 - 304, 2020-07

79
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices

Ji, Hong Chang; Lee, Ji Oonresearcher, RANDOM MATRICES-THEORY AND APPLICATIONS, v.9, no.3, 2020-07

80
Classification and syzygies of smooth projective varieties with 2-regular structure sheaf

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATISCHE NACHRICHTEN, v.293, no.7, pp.1378 - 1389, 2020-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0